On infinitesimal C-deformations of standard metrics on spheres

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)151-231
Number of pages81
JournalHokkaido Mathematical Journal
Volume13
Issue number2
DOIs
Publication statusPublished - 1984

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On infinitesimal C-deformations of standard metrics on spheres. / Kiyohara, Kazuyoshi.

In: Hokkaido Mathematical Journal, Vol. 13, No. 2, 1984, p. 151-231.

Research output: Contribution to journalArticle

@article{646990c1a2584aec8f3eeb095483ef3b,
title = "On infinitesimal C2π-deformations of standard metrics on spheres",
author = "Kazuyoshi Kiyohara",
year = "1984",
doi = "10.14492/hokmj/1381757715",
language = "English",
volume = "13",
pages = "151--231",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "2",

}

TY - JOUR

T1 - On infinitesimal C2π-deformations of standard metrics on spheres

AU - Kiyohara, Kazuyoshi

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=84972535628&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972535628&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1381757715

DO - 10.14492/hokmj/1381757715

M3 - Article

VL - 13

SP - 151

EP - 231

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 2

ER -